# SDR 96FDEA00264

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP HAS A 6 INCH BY 3 INCH DELAMINATED DENT ON LOWER SURFACE 30 INCHES FROM I/B END.  REPAIRED DELAMINATION PER SRM 51-40-6.
